# SDR 2003F00154

- Difficulty date: January 29, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Part number: 67113101
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER LIGHT FLASHED ON AND OFF WHILE TAXIING IN AT DTW.  CLEANED AND LUBRICATED DOOR BAYONETS, CLOSING LATCH AND HANDLE RELEASE MECHANISM.  OPERATIONAL CHECK IS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
